# SDR CALA2019012800170

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 56,283 hours, 24,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FR 20 DOUBLE JOGGLE UPPER CORNER I/B ROW, 3RD INSP HOLE FROM TOP NR 6 HOLE, HAS CRACK INDICATION. NTM 53-11-55, FIG 53-11-55-991-001-A. REPAIRED HOLE NR 6 AT RT FR 20 DOUBLE JOGGLE AREA IAW ECRA 5311-02072.
